# SDR AALA201712149007

- Difficulty date: December 5, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A321-231
- Aircraft serial: 4957
- Aircraft time: 21,546 hours, 7,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK AT LEFT HAND AFT LATERAL SHEAR PLATE BETWEEN FR 69 TO FR 70 AT LEFT STRINGER 23. REPLACED LEFT HAND AFT LATERAL SHEAR PLATE BETWEEN FR 69 TO FR 70 AT LEFT STRINGER 23 PER SRM 51-42-11.
